# SDR UIEA2010122100216

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD NR1 PYLON OTBD SIDE T/E FAIRING DOOR REPAIR DOUBLER CRACK.  (REPAIR CRACK NR 1 ENG OTBD STRUT DOOR SKIN EXISTING DOUBLER OUTER SURFACE IAW EI NO T2010A54B - 2994, REV 00 AND REV 01.)
